MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT30012UX
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An integrity bare metal stent was intended to be used to treat a lesion in the ostial, proximal rca which was mildly tortuous and mildly calcified.There were no abnormalities reported in relation to the anatomy.No damage was noted to the packaging.No issues were noted when removing the device from the hoop/tray.The device was inspected with no issues noted.Negative prep was performed with no issues.The lesion was pre-dilated.Resistance was encountered when advancing the device.Excessive force was not used.It was reported that the device failed to cross the lesion as it was unable to pass through another bms.When the physician attempted to pull back the device, resistance was met.The physician then pulled the delivery system back and was able to remove the device from the patient.Upon inspection post-removal, the stent struts appeared to be bent backwards and the stent appeared to be slightly displaced.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Evaluation summary: the stent was not positioned on the balloon between the marker bands as per specifications, stent had appeared to move distally.Crimp impressions were visible on the exposed balloon surface.No deformation was evident to the stent wraps.No deformation was evident to the distal tip.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7302974
Report Number9612164-2018-00424
Device Sequence Number11236091
Product Code MAF
UDI-Device Identifier00613994798480
UDI-Public00613994798480
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue NumberINT30012UX
Device Lot Number0007994745
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2018
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer05/11/2018
Initial Report FDA Received Date02/28/2018
Supplement Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight88